# SDR USAA2015021000009

- Difficulty date: February 5, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 24,207 hours, 3,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347821420700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK, CORROSION ON FLOORBEAM AT FRAME 74, BL -Y1137.1.  REPLACED FLOORBEAM AT FRAME 74, BL -Y1137.1 IAW SRM 53-41-14, SRM 51-42-11 & SRM 51-44-11.
